antistrophe Posted November 22, 2005 Share Posted November 22, 2005 My apologies for the length of this post, but I am desperate for outside input from people with experience in these matters. I have been on a combination of Wellbutrin (115mg) and Lamictal (150mg) for the past year or so. Recently I have tried a few different things to help me with some minor insomnia at the suggestion of my doctor (Ambien, risperdal, klonopin, seroquel to name a few) and as I grew increasingly frustrated with their lack of effectiveness I started reading more about the side effects of all my meds. Long story short, I want my life back the way it was before I was medicated into a snack-hoovering zombie. I would not question the presence of some mild depression, but my current doctor seems much too pill happy, and the only medication she seems at all hesitant to throw at me is anything that might help with my rapidly diminishing attention span. I have not slept more than 2 hours per night for the past month. Everything hurts, quite literally. With my previous doctor I took only the Wellbutrin and things went fairly well for years- would it be a bad idea to selectively drop the other crap and see if things would even out? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.